Oklahoma, 2009

Hail and Damaging Winds in Oklahoma, June 10, 2009

June 10, 2009 · NWS OUN · 23 events in 13 counties and zones

Thunderstorms developed early in the day as several mid-level disturbances moved over the central and southern plains. Modest instability and the lack of a capping inversion allowed for the thunderstorms to become severe, eventually congealing into a complex as they moved northeast.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
$34,000
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Thunderstorms developed early in the day as several mid-level disturbances moved over the central and southern plains. Modest instability and the lack of a capping inversion allowed for the thunderstorms to become severe, eventually congealing into a complex as they moved northeast. Strong winds, marginally severe hail, heavy rainfall, and intense lightning were reported along the path of the complex. Widespread damage, some of it significant, was reported with the wind, with the most concentrated area of damage from Murray into Hughes counties. Winds peaked over 80 mph, but most of the wind gusts averaged 65 to 70 mph. The complex moved east and northeast of central and northern Oklahoma by early evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 10, 5:33 AM CST, 6 hours 8 minutes earlier.

Area forecast discussion, Jun 10, 5:33 AM CST, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
633 AM CDT WED JUN 10 2009

.AVIATION...
/12Z TAFS/...LIFR/IFR CLOUDS WILL AFFECT NORTHERN OK THIS
MORNING... WITH CEILINGS GRADUALLY IMPROVING BY MID-DAY. A COLD
FRONT WILL SAG SOUTH THIS AFTERNOON AND TONIGHT AFFECTING THE OK
TAF SITES. LIGHT SHOWERS WILL REMAIN IN THE VICINITY OF KSPS
THROUGHOUT MUCH OF THE MORNING... WITH ADDITIONAL SCATTERED
SHOWERS/THUNDERSTORMS POSSIBLE ACROSS THE AREA THIS AFTERNOON AND
TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 531 AM CDT WED JUN 10 2009/

DISCUSSION...
WILL UPDATE GRIDS/FORECASTS TO INCREASE POPS FAIRLY SIGNIFICANTLY
ACROSS WESTERN NORTH TEXAS AND FAR SOUTHERN OKLAHOMA WHERE
ELEVATED MOISTURE H85-7 INCREASES AHEAD OF UPPER WAVE. CURRENT
TRENDS ARE FAIRLY IMPRESSIVE ON REGIONAL RADAR...BUT WITH HIGH
CLOUD BASES SOME OF RAIN WILL EVAPORATE BEFORE REACHING THE
GROUND.

PREV DISCUSSION... /ISSUED 334 AM CDT WED JUN 10 2009/

DISCUSSION...
SHWRS/SPRINKLES CONT TO MOVE EAST ACROSS PORTIONS OF THE FA
EARLY THIS MORNING. OUTFLOW BOUNDARY FROM EVENING STORMS WAS LOCATED
ACROSS PORTIONS OF NORTHERN OK EARLY THIS MORNING. THIS BOUNDARY IS
EXPECTED TO BECOME MORE DIFFUSE AND WILL EITHER BE OVERTAKEN BY A
COLD FRONT LATER TODAY OR MAY EVEN DISSIPATE.

FOCUS THEN SHIFTS TO THIS AFTERNOON/TONIGHT... SHORTWAVE MOVING INTO
THE SW U.S. EARLY THIS MORNING WILL LIFT NORTHEAST ACROSS THE
CENTRAL/SOUTHERN PLAINS LATER TODAY/TONIGHT. THIS WILL PROVIDE SOME
UPPER SUPPORT FOR TODAY UNLIKE THE PAST FEW DAYS... BRINGING A
BETTER CHANCE OF WIDELY SCATTERED/SCATTERED CONVECTION THIS AFTN.
WITH COOLER MID-LEVEL TEMPS ACCOMPANYING THE SHORTWAVE... MODELS
SHOW THE CAP WEAKENING THIS AFTN. AS FOR THE SFC FEATURES... MODELS
DISAGREE ON THE POSITIONS LATER TODAY. HOWEVER... THE NAM AND GFS
SEEM TO AGREE THAT THERE WILL BE A TRIPLE POINT... FRONT... AND
DRYLINE IN OR NEAR THE AREA THIS AFTERNOON. WITH BOUNDARIES IN/NEAR
THE FA AND SOME UPPER LVL SUPPORT... TSTMS WILL BE POSSIBLE THIS
AFTN WITH BETTER CHANCES TONIGHT ACROSS PORTIONS OF THE FA. MODERATE
TO STRONG INSTABILITY IS EXPECTED TO DEVELOP THIS AFTN SO SEVERE
STORMS WILL BE POSSIBLE LATER TODAY INTO TONIGHT.

THE FRONT WILL SAG SOUTH TONIGHT AND REMAIN IN/NEAR THE FA THROUGH
THE WEEKEND. WITH BOUNDARY IN THE AREA...SHWRS/TSTMS WILL REMAIN
POSSIBLE ACROSS PORTIONS OF THE FA THROUGH THE WEEKEND. MODELS THEN
SHOW THE FRONT BEGINNING TO LIFT NORTH AS A WARM FRONT LATE THIS
WEEKEND AND MOVING NORTH OF THE FA EARLY NEXT WEEK. MODELS ALSO SHOW
UPR RIDGE BEGINNING TO DEVELOP OVER THE SOUTHERN PLAINS LATE THIS
WEEKEND AND INFLUENCING THE REGION THROUGH AT LEAST THE MIDDLE OF
NEXT WEEK. WITH UPR RIDGE OVER THE REGION AND FRONT LIFTING NORTH OF
THE AREA... CONDITIONS WILL BE HOT AND DRY EARLY NEXT WEEK. IN
ADDITION TO THE HEAT... THE MOISTURE WILL REMAIN OVER THE REGION
WITH DEWPTS IN THE 60S AND 70S ACROSS MUCH OF THE FA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  90  66  89  68 /  20  40  20  30
HOBART OK         94  67  91  66 /  20  30  20  20
WICHITA FALLS TX  92  71  96  70 /  60  30  30  30
GAGE OK           87  57  87  60 /  30  20  10  20
PONCA CITY OK     86  65  84  68 /  30  50  10  20
DURANT OK         88  72  92  72 /  60  50  30  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

11/25/01
Hazardous weather outlook, Jun 10, 10:45 AM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT WED JUN 10 2009

OKZ004>048-050>052-TXZ083>090-111200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS ALL OF WESTERN NORTH TEXAS AND OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE AFTER 1 PM.

IMPACTS...
DAMAGE TO AUTOMOBILES...ROOFTOPS... AND VEGETATION FROM HAIL UP TO
TWO-INCHES IN DIAMETER.  DAMAGING WIND GUSTS TO 65 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS THROUGH TONIGHT.

DISCUSSION...
AN UPPER-LEVEL DISTURBANCE WILL MOVE ACROSS THE SOUTHERN PLAINS LATE
TODAY AND TONIGHT... AS A WEAK COLD FRONT MOVES SLOWLY SOUTH FROM
NORTHWEST INTO SOUTHERN OKLAHOMA. OTHER SURFACE BOUNDARIES...
INCLUDING A WEAK DRYLINE... WILL ALSO BE PRESENT ACROSS WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS. THESE BOUNDARIES WILL LIKELY BE
POINTS FOR STORM INITIATION THIS AFTERNOON AND TONIGHT. HOWEVER...
ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ELSEWHERE THIS
AFTERNOON AS THE CAPPING INVERSION THAT LIMITED DEVELOPMENT ON
TUESDAY IS NO LONGER PRESENT. MODERATE TO HIGH INSTABILITY AND WIND
SHEAR WILL SUPPORT THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS WITH
LARGE HAIL AND DAMAGING WIND GUSTS BEING THE MAIN THREATS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUN 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THE MENTIONED FRONTAL BOUNDARY IS FORECAST TO REMAIN OVER OR NEAR
OKLAHOMA AND NORTH TEXAS THROUGH THE WEEKEND. WITH THE BOUNDARY
CLOSE BY...ALONG WITH PLENTY OF MOISTURE AND MODERATE TO STRONG JET
STREAM FLOW...CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO EARLY
NEXT WEEK.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
THURSDAY MORNING.

30

In the hours before

Special weather statement, Jun 10, 10:21 AM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1121 AM CDT WED JUN 10 2009

OKZ021-033-034-101645-
BECKHAM OK-GREER OK-HARMON OK-
1121 AM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...GREER AND HARMON
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 12 MILES SOUTHWEST OF
TEXOLA TO 5 MILES SOUTH OF HOLLIS AT 1121 AM CDT...MOVING NORTHEAST
AT 30 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN BECKHAM...GREER AND HARMON COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30
Special weather statement, Jun 10, 11:05 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1205 PM CDT WED JUN 10 2009

TXZ083-101715-
HARDEMAN TX-
1205 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF GOODLETT AT
1205 PM CDT...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN HARDEMAN COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Special weather statement, Jun 10, 11:30 AM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1230 PM CDT WED JUN 10 2009

OKZ016-022-035-101745-
CUSTER OK-WASHITA OK-KIOWA OK-
1230 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER...KIOWA AND WASHITA
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM CANUTE TO 3 MILES
SOUTHWEST OF LONE WOLF AT 1230 PM CDT...MOVING NORTHEAST AT 55 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE... ALONG WITH VERY
HEAVY RAIN AND FREQUENT LIGHTNING.

PEOPLE IN CUSTER...KIOWA AND WASHITA COUNTIES...INCLUDING THE CITIES
OF CLINTON AND HOBART...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Special weather statement, Jun 10, 11:40 AM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1240 PM CDT WED JUN 10 2009

TXZ083-084-101800-
HARDEMAN TX-FOARD TX-
1240 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND HARDEMAN COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 12 MILES SOUTHWEST OF
GOODLETT TO 5 MILES SOUTH OF CROWELL AT 1240 PM CDT...MOVING
NORTHEAST AT 50 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN FOARD AND HARDEMAN COUNTIES...INCLUDING THE CITY OF
QUANAH...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

30

The radar

The Altus AFB radar (KFDR), 111 km away, was scanning. The volume nearest the first event began at 17:40 UTC.

Open the radar archive at this moment

Event by event

20 thunderstorm wind, 3 hail. Local standard time, as filed.

Thunderstorm Wind, Washita

When
June 10, 11:41 AM CST
Where
Washita County, (Csm)clinton Sherman Airport
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
35.340, -99.200

Thunderstorm Wind, Custer

When
June 10, 12:10 PM CST
Where
Custer County, 4 mi WSW of Weatherford
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
35.508, -98.766

Hail, Tillman

When
June 10, 12:56 PM CST
Where
Tillman County, 4 mi SSW of Hollister
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.286, -98.897

Thunderstorm Wind, Logan

When
June 10, 1:38 PM CST
Where
Logan County, 2 mi SSW of Guthrie
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
35.853, -97.434

Thunderstorm Wind, Cotton

When
June 10, 1:40 PM CST
Where
Cotton County, Temple
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
34.270, -98.230

Several two-inch diameter limbs were blown onto a home causing minor damage. Monetary damage estimates were not available.

Thunderstorm Wind, Stephens

When
June 10, 2:00 PM CST
Where
Stephens County, 4 mi NW of Comanche
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
34.411, -98.020

Power poles and several lines were blown down. Monetary damages were estimated.

Thunderstorm Wind, Stephens

When
June 10, 2:20 PM CST
Where
Stephens County, Velma
Measured
70 kt (81 mph) measured gust
Reported by
Emergency Manager
Coordinates
34.460, -97.670

Thunderstorm Wind, Payne

When
June 10, 2:22 PM CST
Where
Payne County, Cushing
Measured
56 kt (64 mph) measured gust
Reported by
Emergency Manager
Coordinates
35.980, -96.760

Thunderstorm Wind, Jefferson

When
June 10, 2:25 PM CST
Where
Jefferson County, 1 mi N of Ringling
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
34.194, -97.590

Thunderstorm Wind, Garvin

When
June 10, 2:55 PM CST
Where
Garvin County, 1 mi SSW of Pauls Valley
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
34.727, -97.227

Thunderstorm Wind, Murray

When
June 10, 3:00 PM CST
Where
Murray County, Sulphur
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
34.510, -96.970

Trees up to 36 inches in diameter were blown down along a three block radius in Sulphur. Several other trees had their tops blown off. Wooden fences were also blown down. The damage was likely the result of a microburst. Monetary damage estimates were not available.

Hail, Murray

When
June 10, 3:14 PM CST
Where
Murray County, 2 mi NNW of Sulphur
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.537, -96.984

The hail was reported on the Chickasaw Turnpike north of Sulphur.

Thunderstorm Wind, Garvin

When
June 10, 3:15 PM CST
Where
Garvin County, Wynnewood
Measured
61 kt (70 mph) estimated gust
Property damage
$15,000
Reported by
Trained Spotter
Coordinates
34.640, -97.160

The roof of a storage facility was blown off. Monetary damages were estimated.

Thunderstorm Wind, Garvin

When
June 10, 3:15 PM CST
Where
Garvin County, 2.27 mi W of Pauls Valley
Measured
56 kt (64 mph) estimated gust
Property damage
$4,000
Reported by
Trained Spotter
Coordinates
34.740, -97.260

Damage was reported to the KFC sign in Pauls Valley. Monetary damages were estimated.

Thunderstorm Wind, Murray

When
June 10, 3:20 PM CST
Where
Murray County, 6 mi NE of Davis
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.561, -97.046

Six- to seven-inch diameter tree limbs were blown down. Monetary damages were estimated.

Thunderstorm Wind, Pontotoc

When
June 10, 3:27 PM CST
Where
Pontotoc County, 1.73 mi WSW of Fitzhugh
Measured
74 kt (85 mph) measured gust
Injuries
0 direct, 1 indirect
Reported by
Emergency Manager
Coordinates
34.657, -96.796

The peak wind gust was measured near the intersection of Highway 1 and the Chickasaw Turnpike. A tractor-trailer was blown over near this location. The driver was not seriously injured. Monetary damage estimates were not available.

Thunderstorm Wind, Pontotoc

When
June 10, 3:35 PM CST to 3:37 PM CST
Where
Pontotoc County, Roff
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.630, -96.840

Roof damage was reported to five homes and one business. Monetary damage estimates were not available.

Thunderstorm Wind, Pontotoc

When
June 10, 3:40 PM CST
Where
Pontotoc County, Ada
Measured
53 kt (61 mph) measured gust
Injuries
0 direct, 1 indirect
Reported by
Emergency Manager
Coordinates
34.770, -96.680

The wind gust was measured on West 14th Street in Ada. One business sustained roof damage. Numerous trees and tree limbs were downed, with some of them falling on power lines. A tree limb fell onto a car, causing the car to wreck. The driver was not seriously injured. Power was knocked out in town as a result. Monetary damage estimates were not available.

Thunderstorm Wind, Pontotoc

When
June 10, 3:40 PM CST
Where
Pontotoc County, 3.67 mi N of Lula
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.753, -96.439

A newly constructed house sustained major damage at Highway 48 near Jaydee. Other structures sustained damage near this area. Monetary damage estimates were not available.

Thunderstorm Wind, Pontotoc

When
June 10, 3:45 PM CST to 3:47 PM CST
Where
Pontotoc County, 4.33 mi NW of Stonewall to 0.37 mi WNW of Fittstown
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.695, -96.583

Numerous trees were damaged in the communities of Fittstown, Fitzhugh, Stonewall, and Union Valley. Two homes in Union Valley sustained minor damage. Two home and five barns Fitzhugh sustained damage, with more serious damage reported to the barns. Monetary damage estimates were not available.

Thunderstorm Wind, Hughes

When
June 10, 4:05 PM CST to 4:10 PM CST
Where
Hughes County, Calvin
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.970, -96.250

A large, 45-foot tree sustained major damage, with several large limbs falling onto cars. Two 20-foot tall trees were blown down, with other smaller trees sustaining major damage. A couple of light poles were snapped, and a wooden fence was blown over. Monetary damage estimates were not available.

Thunderstorm Wind, Hughes

When
June 10, 4:20 PM CST
Where
Hughes County, Lamar
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
35.100, -96.130

A 12-inch diameter tree was snapped, with other smaller trees also sustaining major damage. Monetary damage estimates were not available.

Hail, Bryan

When
June 10, 5:56 PM CST
Where
Bryan County, Achille
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
33.830, -96.390

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2009Every state in 2009This day in weather historyWarnings in Oklahoma, June 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 183509, 183510, 183511, 183512, 183513, 183514, 183515, 183516, 183517, 183518, 183523, 183524, 183525, 183530, 183527, 183528, 185792, 183529, 183537, 185790, 183532, 183534, 183535.